Search found 3 matches

by barbarakwoodward
Fri May 23, 2014 3:56 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Anybody get chills as a side effect?
Replies: 11
Views: 4250

Re: Anybody get chills as a side effect?

I started my medication on Sunday, and only had mild flushing after the first dose. On day 5, I started having chills, fatigue, headache and weakness in one leg (where I had my first attack). I don't know if this is a cold/flu, relapse or reaction to Techfidera. Fortunately, I see my neurologist nex...
by barbarakwoodward
Fri May 23, 2014 3:41 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Side effects
Replies: 184
Views: 90650

Re: Side effects

I had no real side effects with Avonex. My strategy was to take it in the evening, around 7-7:30, with 2 ibuprofen before. I started Tecfidera this past Sunday and had only mild flushing the first day, but on Thursday, the fifth day, I started getting ce, feint weak and tired, with a headache. I don...
by barbarakwoodward
Fri May 23, 2014 3:29 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Weight gain, new flares from Tec
Replies: 18
Views: 14885

Re: Weight gain, new flares from Tec

I started on the Tecfidera starter pack this past Sunday. I had moderate, short-lived flushing after the first dose the first day after about an hour exercising with weights and a shower. I had no other typical (flushing, GI) reactions. So, I was thrilled with the new medication. However, yesterday ...

Go to advanced search